Academic Journals Database
Disseminating quality controlled scientific knowledge

The infinite linear recurrent equations and paradeterminants

ADD TO MY LIST
 
Author(s): R. A. Zatorsky | A. R. Malarchuk

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 1;
Start page: 35;
Date: 2009;
Original page

ABSTRACT
The infinite linear recurrent equations by means of parapermanents of triangular matrices are investigated.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions